# SDR FDEA201106242406

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,116 hours, 17,469 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: D61202
- Part serial: SRI07US21X7
- Condition: Discharged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG WOULD NOT COME UP IN POSITION DETENT NR 1 & 2.  HANDLE WOULD ONLY RAISE TO THE MIDDLE POSITION AND GEAR SHOWED 3 GREEN WITH3 RED UNLOCK LIGHT.  WHEN HANDLE PLACED DOWN, WE SHOWED 3 GREEN  WITH THE UNLOCK LIGHT OUT.   PROX BOX FAULT CODES ARE 70 "BOX" & BR FAIL.  JACKED ACFT & REMOVED RT PITCH DAMPER.  RT BOGIE WOULD  NOT PIVOT.  DEPRESSURIZED LT PITCH DAMPER & LT BOGIE WOULD PIVOT FREELY.  REINSTALLED RT PITCH DAMPER & RECHARGED NITROGEN IN LT PITCH DAMPER.  LOWERED ACFT & RELOCATED TO HANGAR 11.  NEW PITCH DAMPER AT ACFT STAIRS AND BOGIE PIN IF REQUIRED.  BUSHINGS REPAIRED.  COMPLIED WITH W/C 32T0008 FOR FUNCTIONAL CHECKS AND GEAR SWINGS.
